| Model Number |
359074 |
| Medical Device Problem Codes |
High impedance (1291); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Shock impedance greater than 150 ohms was reported on this rv lead.Possible noise on ff channel.Lead remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.